

Please join us on November 10th, 2015 at The Lantana in Randolph, MA for our Biennial Product Show & Education Seminars.

The Show & Seminars are open to engineers, designers, architects, facility managers & specifiers. We do require online registration for all events.

The Product Show Floor is open for attendees 3:00pm to 8:00 pm. Food and drink stations will be located throughout the Product Show floor.

This event is free but requires registration and a badge to enter the Show Floor. Please visit our website www.aspebostonchapter.org to register. Registration closes end of business day on Friday November 6th, 2015.

Track A - All Day Seminar (8:00 AM – 3:00 PM)

Medical Gas Design Workshop Tuition \$ 75.00 (Lunch and Refreshments are included in your tuition.)

Presenter: Mark Allen, Quantum Engineering 7-Hour Workshop covering an overview of the Medical Gas Design process. Review of Codes and Standards to be used, discovery, research, outlet layout, valves, alarms, components and design.

Track B - 2.5-Hour Seminars (12:30 PM - 3:00 PM)

Select one of the following:

Lab Water Purification Technology

Presenter: Jonathan Ferguson, EMD Millipore Presentation will review the contaminants found in ground/surface water along with the different water purification methods and technologies used to remove them, including industry practices for the design of large central building water purification systems.

Cost: Free

Cost: Free

Cost: Free

Cost: Free

Cost: Free

Cost: Free

Lab Waste Neutralization Systems

Presenter: Paul G. Galvin, G. F. Piping Systems The seminar will cover all aspects of laboratory special waste system design inclusive of the various Codes/Standards/Permits which outline the approved methods and materials for special waste piping layout, means of pre-treatment and discharge (in pH level) for waste stream conveyance to sanitary sewer systems.

Track C - 1 Hour Seminars (12:30 PM – 1:30 PM)

Select one of the following:

Water Reclamation Systems

Presenter: Brian Soderholm, Water Control Corp. Presentation shall cover the design, selection and implementation of on-site water reclaim systems in commercial facilities. This shall include rainwater harvesting, graywater, groundwater, condensate and RO

Domestic Hot Water Recirc Systems

Presenter: Bryan Payne, VP Engineered Products and Systems, Taco Presentation shall cover the design and sizing of domestic hot water recirculation systems.

Track D - 1 hour Seminars (2:00 pm - 3:00 pm)

Select one of the following:

Domestic Water Booster Systems

Presenter: Dennis Whitlaw, Towle Whitney, LLC. This seminar shall review the design and selection of a modern VFD booster system, with emphasis on Energy Savings, Sizing, Ease of Installation, and Ease of Maintenance.

NFPA 4 Update Cost: Free

Presenter: Maurice Pilette A review and discussion of the new NFPA-4 Standard for Integrated Fire Protection and Life Safety System

Testing and NFPA-3 Recommended Practice for Commissioning of Fire Protection and Life Safety Systems. These new documents will provide insight in documenting the importance and verifying overall system operations ensuring that integrated systems perform as intended.

Track E - 1 hour Seminar (3:30 pm - 4:30 pm)

Massachusetts State Plumbing Code Update

Presenter: Wayne Thomas, Executive Director of the Board of Examiners of Plumbers and Gas Fitters

Update on the latest State Plumbing Code process, revisions and issues.